Per citar aquest document: http://ddd.uab.cat/record/144961
A nonlocal 1-Laplacian problem and median values
Mazón, José M. (Universitat de València. Departament d’Anàlisi Matemàtica)
Pérez-Llanos, Mayte (Universidad Autónoma de Madrid. Departamento de Matemáticas)
Rossi, Julio D. (Universidad de Buenos Aires. Departamento de Matemática)
Toledo Melero, José Julián (Universitat de València. Departament d’Anàlisi Matemàtica)

Data: 2016
Resum: In this paper, we study solutions to a nonlocal 1-Laplacian equation. We introduce two notions of solution and prove that the weaker of the two concepts is equivalent to a nonlocal median value property, where the median is determined by a measure related to J. We also show that solutions in the stronger sense are nonlocal analogues of local least gradient functions, in the sense that they minimize a nonlocal functional. In addition, we prove that solutions in the stronger sense converge to least gradient solutions when the kernel J is appropriately rescaled.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: 1-Laplacian ; Median value ; Least gradient functions
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 27-53 (Survey) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT%2060116%2002
DOI: 10.5565/10.5565-PUBLMAT 60116 02


27 p, 412.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-12-23, darrera modificació el 2016-06-04



   Favorit i Compartir